# SDR USAASB08252

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING TRANSIT CHECK, FOUND AFT RIGHT SERVICE DOOR EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
